# SDR SWAA2022033075406

- Difficulty date: February 19, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR SUPPORT ANGLE LOCATED AT IFSS 120 AND WBL 94.24 AT RT WING 2022-109294 / [01] TOOL USED: DIGITAL CALIPER P/N: 500-193-30; S/N: 0000293; DUE DATE: 16-SEP-22.;[02] TOOL USED: PORTA PACK PLUS P/N UL100.20.120.1 S/N 10020UL2078 DUE DATE: 12-OCT-22. MULTIMETER P/N FLUKE 1587 S/N 38200034 DUE DATE: 20-MAR-22. THERMOMETER P/N FLUKE 566 S/N 54500055WS DUE DATE: 27-SEP-22.;[03] REPLACED SUPPORT FRONT ANGLE LOCATED AT IFSS 120 AND WBL 94.24 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 112A2004 REV- SEE INDIVIDUAL SIGNOFFS BELOW;[04] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
